Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Yun Sung Choi
Volume & Issues
Volume 44, Issue 6 - Nov 2007
Volume 44, Issue 5 - Sep 2007
Volume 44, Issue 4 - Jul 2007
Volume 44, Issue 3 - May 2007
Volume 44, Issue 2 - Mar 2007
Volume 44, Issue 1 - Jan 2007
Selecting the target year
ON A q-ANALOGUE OF THE p-ADIC GENERALIZED TWISTED L-FUNCTIONS AND p-ADIC q-INTEGRALS
Lee, Chae-Jang ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 1~10
DOI : 10.4134/JKMS.2007.44.1.001
The purpose of this paper is to define generalized twisted q-Bernoulli numbers by using p-adic q-integrals. Furthermore, we construct a q-analogue of the p-adic generalized twisted L-functions which interpolate generalized twisted q-Bernoulli numbers. This is the generalization of Kim's h-extension of p-adic q-L-function which was constructed in  and is a partial answer for the open question which was remained in .
HYBRID MEAN VALUE OF GENERALIZED BERNOULLI NUMBERS, GENERAL KLOOSTERMAN SUMS AND GAUSS SUMS
Liu, Huaning ; Zhang, Wenpeng ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 11~24
DOI : 10.4134/JKMS.2007.44.1.011
The main purpose of this paper is to use the properties of primitive characters, Gauss sums and Ramanujan's sum to study the hybrid mean value of generalized Bernoulli numbers, general Kloosterman sums and Gauss sums, and give two asymptotic formulae.
ON A CLASS OF OPERATORS RELATED TO PARANORMAL OPERATORS
Lee, Mi-Young ; Lee, Sang-Hun ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 25~34
DOI : 10.4134/JKMS.2007.44.1.025
is said to be p-paranormal if
and p > 0, where
is the polar decomposition of T. It is easy that every 1-paranormal operator is paranormal, and every p-paranormal operator is paranormal for 0 < p < 1. In this note, we discuss some properties for p-paranormal operators.
NONEXISTENCE OF A CREPANT RESOLUTION OF SOME MODULI SPACES OF SHEAVES ON A K3 SURFACE
Choy, Jae-Yoo ; Kiem, Young-Hoon ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 35~54
DOI : 10.4134/JKMS.2007.44.1.035
= M(2, 0, c) be the moduli space of O(l)-semistable rank 2 torsion-free sheaves with Chern classes
on a K3 surface X, where O(1) is a generic ample line bundle on X. When
is a singular projective variety equipped with a holomorphic symplectic structure on the smooth locus. In particular,
has trivial canonical divisor. In , O'Grady asks if there is any symplectic desingularization of
. In this paper, we show that there is no crepant resolution of
. This obviously implies that there is no symplectic desingularization.
ON THE INFINITE PRODUCTS DERIVED FROM THETA SERIES I
Kim, Dae-Yeoul ; Koo, Ja-Kyung ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 55~107
DOI : 10.4134/JKMS.2007.44.1.055
Let k be an imaginary quadratic field, h the complex upper half plane, and let
. In this article, we obtain algebraic numbers from the 130 identities of Rogers-Ramanujan continued fractions investigated in  and  by using Berndt's idea (). Using this, we get special transcendental numbers. For example,
() is transcendental.
LOCALLY HOMOGENEOUS CRITICAL METRICS ON FOUR-DIMENSIONAL MANIFOLDS
Kang, Yu-Tae ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 109~127
DOI : 10.4134/JKMS.2007.44.1.109
We classify complete, locally homogeneous metrics with finite volume on four-dimensional manifolds which are critical points for the squared
functionals of either the full Riemannian curvature tensor or the Weyl curvature tensor defined on the space of Riemannian metrics.
PS-CONNECTEDNESS OF L-SUBSETS
Bai, Shi-Zhong ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 129~137
DOI : 10.4134/JKMS.2007.44.1.129
It is known that connectedness is one of the important notions in topology. In this paper, a new notion of connectedness is introduced in L-topological spaces, which is called PS-connectedness. It contains some nice properties. Especially, the famous K. Fan's Theorem holds for PS-connectedness in L-topological spaces.
OPTIMAL PORTFOLIO SELECTION WITH TRANSACTION COSTS WHEN AN ILLIQUID ASSET PAYS CASH DIVIDENDS
Jang, Bong-Gyu ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 139~150
DOI : 10.4134/JKMS.2007.44.1.139
We investigate an optimal portfolio selection problem with transaction costs when an illiquid asset pays cash dividends and there are constraints on the illiquid asset holding. We provide closed form solutions for the problem, and by using these solutions we illustrate interesting features of optimal policies.
COHOMOLOGY GROUPS OF RADICAL EXTENSIONS
Choi, Eun-Mi ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 151~167
DOI : 10.4134/JKMS.2007.44.1.151
If k is a subfield of
then the cohomology group
is isomorphic to
with gcd(m, n') = 1. This enables us to reduce a cyclotomic k-algebra over
to the one over
. A radical extension in projective Schur algebra theory is regarded as an analog of cyclotomic extension in Schur algebra theory. We will study a reduction of cohomology group of radical extension and show that a Galois cohomology group of a radical extension is isomorphic to that of a certain subextension of radical extension. We then draw a cohomological characterization of radical group.
IDEMPOTENT MATRIX PRESERVERS OVER BOOLEAN ALGEBRAS
Song, Seok-Zun ; Kang, Kyung-Tae ; Beasley Leroy B. ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 169~178
DOI : 10.4134/JKMS.2007.44.1.169
We consider the set of
idempotent matrices and we characterize the linear operators that preserve idempotent matrices over Boolean algebras. We also obtain characterizations of linear operators that preserve idempotent matrices over a chain semiring, the nonnegative integers and the nonnegative reals.
EQUIVARIANT SEMIALGEBRAIC LOCAL-TRIVIALITY
Park, Dae-Heui ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 179~188
DOI : 10.4134/JKMS.2007.44.1.179
We prove the equivariant version of the semialgebraic local-triviality of semialgebraic maps.
BIJECTIVITY BETWEEN COIN-STACKS AND PERMUTATIONS AVOIDING 132-PATTERN
Ju, Hyeong-Kwan ; Park, Soon-Chul ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 189~198
DOI : 10.4134/JKMS.2007.44.1.189
We have defined a bijective map from certain set of coinstacks onto the permutations avoiding 132-pattern and give an algorithm that finds a corresponding permutation from a given coin-stack. We also list several open problems which are similar as a CS-partition problem.
GALOIS THEORY OF MATHIEU GROUPS IN CHARACTERISTIC TWO
Yie, Ik-Kwon ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 199~210
DOI : 10.4134/JKMS.2007.44.1.199
Given a field K and a finite group G, it is a very interesting problem, although very difficult, to find all Galois extensions over K whose Galois group is isomorphic to G. In this paper, we prepare a theoretical background to study this type of problem when G is the Mathieu group
and K is a field of characteristic two.
THE RICCI TENSOR OF REAL HYPERSURFACES IN COMPLEX TWO-PLANE GRASSMANNIANS
Perez Juan De Dios ; Suh Young-Jin ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 211~235
DOI : 10.4134/JKMS.2007.44.1.211
In this paper, first we introduce the full expression of the curvature tensor of a real hypersurface M in complex two-plane Grass-mannians
from the equation of Gauss and derive a new formula for the Ricci tensor of M in
. Next we prove that there do not exist any Hopf real hypersurfaces in complex two-plane Grassmannians
with parallel and commuting Ricci tensor. Finally we show that there do not exist any Einstein Hopf hypersurfaces in
CONNECTIONS ON ALMOST COMPLEX FINSLER MANIFOLDS AND KOBAYASHI HYPERBOLICITY
Won, Dae-Yeon ; Lee, Nany ;
Journal of the Korean Mathematical Society, volume 44, issue 1, 2007, Pages 237~247
DOI : 10.4134/JKMS.2007.44.1.237
In this paper, we establish a necessary condition in terms of curvature for the Kobayashi hyperbolicity of a class of almost complex Finsler manifolds. For an almost complex Finsler manifold with the condition (R), so-called Rizza manifold, we show that there exists a unique connection compatible with the metric and the almost complex structure which has the horizontal torsion in a special form. With this connection, we define a holomorphic sectional curvature. Then we show that this holomorphic sectional curvature of an almost complex submanifold is not greater than that of the ambient manifold. This fact, in turn, implies that a Rizza manifold is hyperbolic if its holomorphic sectional curvature is bounded above by -1.